Does Retin-A Cream actually CAUSE more breakouts?!

Were you prescribed Retin-A (or the generic, tretinoin) *cream* for your acne? 
Check the ingredients for isopropyl myristate – it’s an emollient in the product and is highly comedogenic- meaning that ingredient will likely break you out. 
Seems a little counterproductive in an acne cream, right?

Please contact our spa here in Sheboygan- we can help guide you to clear skin!  
hello@specktra6.com 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s